| Catalog Number |
03.404.019S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that while surgeon was utilizing the ria system appropriately, the ria head became disengaged from the reamer shaft.The reamer shaft was removed and the ria head was then removed using the 2.5mm reaming rod.Upon removal of all components, x-ray imaging showed 4 small metal pieces trapped within the proximal femur canal.Fragments were generated and the pieces were all successfully retrieved with suction and a grasper.Graspers were used to retrieve the pieces.Surgery was delayed by 30 minutes due to the reported event.Procedure was completed successfully and there were no patient consequences.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.On will be updated as applicable.Device history lot manufacturing location: elmira/ inspected and packaged by: monument release to warehouse date: 01-dec-2023 expiration date: 31-oct-2033 part number: 03.404.019s, 11.5mm reamer head for ria 2-sterile lot number: 8616p95 (sterile) device history review a manufacturing record evaluation was performed for the finished device with batch number 8616p95.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.